MathSciNet Relay Station
MathSciNet bibliographic data
MR2820857 26A33 (26E70 33E12 34A08 39A13)
Abdeljawad, Thabet; Baleanu, Dumitru Caputo $q$-fractional initial value problems and a $q$-analogue Mittag-Leffler function. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 12, 4682–4688.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement